# SDR 96ZZZX3541

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9721D
- Make and model: Piper PA-22-150
- Aircraft serial: 226638
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Part number: BA4101
- Condition: Defective
- Location: Air Filter
- Part time: 14 hours
- Component: Brackett, BA4106
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GASKET SOFT AND CAME APART WHEN TOUCHED.  AIRCRAFT USES AUTOGAS AND WHEN MANUFACTURER CALLED, THEY SAID THEY NEVER CHECK THE GASKETS WITH AUTO FUEL AND DID NOT KNOW ANYTHING ABOUT WHAT IT WOULD DO.  THIS WAS FOUND WHILE C/W WITH AD 96-09-06.  SUBMITTER SUGGESTS ANY FILTER USED WITH AUTO FUEL BE CHECKED AS SOON AS POSSIBLE.
